Friezes satisfying higher SLk-determinants

Baur, K orcid.org/0000-0002-7665-476X, Faber, E orcid.org/0000-0003-2541-8916, Gratz, S et al. (2 more authors) (2021) Friezes satisfying higher SLk-determinants. Algebra and Number Theory, 15 (1). pp. 29-68. ISSN 1937-0652

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2021 Mathematical Sciences Publishers. First published in Algebra and Number Theory in Vol. 15 (2021), No. 1, published by Mathematical Sciences Publishers. Reproduced in accordance with the publisher's self-archiving policy.
Keywords: frieze pattern, mesh frieze, unitary frieze, cluster category, Grassmannian, Iyama–Yoshino reduction
Dates:
  • Published: 1 March 2021
  • Accepted: 27 June 2020
  • Published (online): 1 March 2021
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 30 Jul 2020 15:45
Last Modified: 23 Mar 2021 10:21
Status: Published
Publisher: Mathematical Sciences Publishers (MSP)
Identification Number: https://doi.org/10.2140/ant.2021.15.29
Related URLs:

Share / Export

Statistics